# SDR DALA2015092805848

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 32,980 hours, 22,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BULBS INOPERATIVE IN AFT EMERGENCY EXIT IDENTIFIER LIGHT.  REPLACED THE BULBS IAW AMM 33-51.
